# SDR ZZDA2011504

- Difficulty date: May 20, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK FOR UPPER FORWARD OVERHEAD LIGHT IAW B717 AMM 33-51-03.  OPS CHECK GOOD AT THIS TIME.
